Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 3:53 PM EDT for Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 3:53 PM EDT (19:53 UTC)
- Expired
- May 1, 2016, 4:34 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 88 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
947
WUUS51 KILN 011953
SVRILN
KYC135-161-OHC001-015-012045-
/O.NEW.KILN.SV.W.0057.160501T1953Z-160501T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEWIS COUNTY IN NORTHEASTERN KENTUCKY...
CENTRAL MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 445 PM EDT.
* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WASHINGTON...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WASHINGTON...MANCHESTER...ABERDEEN...CONCORD AND
BRADYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3857 8388 3866 8388 3877 8351 3861 8345
TIME...MOT...LOC 1953Z 262DEG 22KT 3862 8380
HAIL...1.00IN
WIND...60MPH
$$
AR2 follow-up statements
072
WWUS51 KILN 012023
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT SUN MAY 1 2016
KYC161-OHC015-012032-
/O.CAN.KILN.SV.W.0057.000000T0000Z-160501T2045Z/
MASON KY-BROWN OH-
423 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MASON AND SOUTHEASTERN
BROWN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3861 8363 3863 8364 3864 8364 3864 8365
3870 8368 3877 8351 3861 8345 3860 8363
TIME...MOT...LOC 2022Z 257DEG 22KT 3867 8358
$$
KYC135-OHC001-012045-
/O.CON.KILN.SV.W.0057.000000T0000Z-160501T2045Z/
LEWIS KY-ADAMS OH-
423 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LEWIS AND SOUTHWESTERN ADAMS COUNTIES...
AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANCHESTER...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...CONCORD AND BRADYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3861 8363 3863 8364 3864 8364 3864 8365
3870 8368 3877 8351 3861 8345 3860 8363
TIME...MOT...LOC 2022Z 257DEG 22KT 3867 8358
HAIL...1.00IN
WIND...60MPH
$$
AR285
WWUS51 KILN 012034
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SUN MAY 1 2016
KYC135-OHC001-012043-
/O.CAN.KILN.SV.W.0057.000000T0000Z-160501T2045Z/
LEWIS KY-ADAMS OH-
434 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEWIS AND
SOUTHWESTERN ADAMS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN KENTUCKY...AND SOUTHWESTERN OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3861 8363 3863 8364 3864 8364 3864 8365
3870 8368 3877 8351 3861 8345 3860 8363
TIME...MOT...LOC 2028Z 262DEG 22KT 3868 8349
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:53 PM EDT, 0 minutes earlier.
Area forecast discussion, May 1, 3:53 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT SUN MAY 1 2016 .SYNOPSIS... WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING INTO TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE CENTERED NEAR CINCINNATI POSITIONED ALONG A FRONT EXTENDING SW TO NE. DEW POINT PLOT SHOWS LOW TO MID 60S OVER KENTUCKY AND SOUTHERN OHIO SOUTH OF THE LOW CENTER...WITH UPPER 50S ACROSS OHIO AND INDIANA NORTH OF THE LOW. LAPS SFC BASED CAPES ARE IN THE 1000 TO 1600 J/KG RANGE. THUNDERSTORMS ARE DEVELOPING AND STRENGTHENING IN THE INCREASINGLY UNSTABLE ENVIRONMENT. WITH A STRONG MID LEVEL FLOW OF 50+ KNOTS ENHANCING STORM ORGANIZATION AND STRENGTH...A FEW CELLS ARE NEARING SEVERE LIMITS. THUS...SEVERE THUNDERSTORM WATCH 133 IS IN EFFECT UNTIL 9 PM. THEREAFTER...INSTABILITY WILL DECLINE WITH LOSS OF DAYTIME HEATING...AND STORM STRENGTH WILL DIMINISH OVERNIGHT. HOWEVER...ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS EXPECTED TO RESULT IN SHOWER AND THUNDERSTORM REDEVELOPMENT AFTER SUNSET...AFFECTING MAINLY NORTHERN COUNTIES. TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50 NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST. HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO THE MID 70S FAR SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY. MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING. TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE LOWER/MID 60S. NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH. SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S. IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S NORTH TO 70 SOUTH. E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH. CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE NORMAL WITH HIGHS SUNDAY FROM 70 TO 75. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SOME PATCHES OF MVFR CEILINGS WILL REMAIN IN PLACE FOR ANOTHER FEW HOURS. SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT SEVERAL HOURS AS WELL...AND A TEMPO GROUP FOR SHOWERS HAS BEEN INCLUDED FOR MOST OF THE TAF SITES THIS AFTERNOON. THE GREATEST CHANCE FOR THUNDERSTORMS IS LIKELY TO OCCUR SOUTH AND EAST OF THE AIRPORTS...BUT THUNDER COULD BE INCLUDED IN THE TAFS IF NECESSARY IN FUTURE UPDATES. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST GOING THROUGH THE OVERNIGHT HOURS. ANOTHER CHANCE OF PRECIPITATION WILL OCCUR LATE TONIGHT AND INTO THE OVERNIGHT HOURS...MORE LIKELY FOR THE DAYTON AND COLUMBUS TAF SITES. SOME MVFR CONDITIONS WILL BE POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES. OUTLOOK...MVFR CEILINGS MAY OCCUR ON MONDAY MORNING. MVFR VISIBILITIES IN RAIN ARE ALSO POSSIBLE ON MONDAY. MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, May 1, 5:05 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT SUN MAY 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 1, 2:34 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 PM EDT SUN MAY 1 2016
OHZ044-045-011900-
LOGAN OH-UNION OH-
234 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO AND NORTHWESTERN UNION COUNTIES IN CENTRAL OHIO
UNTIL 300 PM EDT...
AT 233 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BELLEFONTAINE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE...WEST MANSFIELD...VALLEY HI...ZANESFIELD...SOMERSVILLE...
MIDDLEBURG...EAST LIBERTY...RAYMOND...PICKRELLTOWN...BROADWAY...NEW
JERUSALEM AND POTTERSBURG.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4031 8378 4043 8378 4046 8347 4036 8337
4026 8346
TIME...MOT...LOC 1833Z 268DEG 22KT 4037 8373
KCSpecial weather statement, May 1, 2:36 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT SUN MAY 1 2016
OHZ046-011900-
DELAWARE OH-
236 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE COUNTY UNTIL
300 PM EDT...
AT 235 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALDO...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
DELAWARE...ASHLEY...RADNOR...DELAWARE STATE PARK...KILBOURNE...
LEONARDSBURG AND OLIVE GREEN.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 133 AND 138.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4043 8302 4042 8302 4041 8293 4036 8293
4036 8292 4035 8275 4026 8275 4034 8321
4044 8320
TIME...MOT...LOC 1835Z 275DEG 19KT 4043 8311
ARSpecial weather statement, May 1, 3:06 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT SUN MAY 1 2016
KYZ098-099-011930-
MASON KY-ROBERTSON KY-
306 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MASON AND ROBERTSON
COUNTIES UNTIL 330 PM EDT...
AT 306 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH
OF BROOKSVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...SARDIS...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT
STATE ROUTE 616...ALHAMBRA...BLUE LICKS SPRINGS...ABIGAIL...KENTONTOWN...
PIQUA...MITCHELLS MILL AND BURIKA.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3843 8400 3844 8402 3844 8403 3846 8407
3846 8410 3848 8413 3848 8415 3849 8416
3853 8416 3861 8393 3855 8383 3847 8381
3846 8386 3849 8393 3845 8398 3844 8398
3842 8400
TIME...MOT...LOC 1906Z 257DEG 22KT 3851 8410
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:06 PM EDT | Special Weather Statement | ILN | Robertson | 24 min |
| May 1, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Mason, Robertson | 32 min |
| May 1, 3:40 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 36 min |
| May 1, 3:58 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 47 min |
| May 1, 4:03 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 42 min |
| May 1, 4:06 PM EDT | Special Weather Statement | ILN | Lewis | 24 min |
| May 1, 4:18 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 27 min |
| May 1, 4:19 PM EDT | Areal Flood Advisory | ILN | Owen | 116 min |
| May 1, 4:19 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 45 min |
| May 1, 4:40 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| May 1, 4:50 PM EDT | Special Weather Statement | ILN | Bracken | 25 min |
| May 1, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 33 min |
| May 1, 5:12 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 3 hr |
| May 1, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 34 min |
| May 1, 2:34 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| May 1, 2:36 PM EDT | Special Weather Statement | ILN | Delaware | 24 min |
| May 1, 2:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Logan, Union | 23 min |
| May 1, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 41 min |
| May 1, 4:00 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| May 1, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 1, 6:05 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| May 1, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| May 1, 7:05 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 1, 7:28 PM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| May 1, 7:32 PM EDT | Special Weather Statement | ILN | Warren | 43 min |
| May 1, 7:56 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.